# SDR SWAA2021062474438

- Difficulty date: May 2, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 47,822 hours, 28,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD CORNER SCUFF PLATE IS CRACKED / WELDED AFT CARGO BAY FWD CORNER SCUFF PLATE USING FR4043 FILER ROD LOT # 1131213 IAW SRM # 53-60-15-2R-1 PARA 4.B.(2) AND (4). 57609U 13MAY20
